# SDR ASAA2022072239170

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT SPEED TRIM LT ILLUMINATED IT RESET W/MASTER CAUTION RESET. GROUNDED - YES. RESET SPEED TRIM LIGHT OPS CKS GOOD IAW B737-800 B737-800 AMM 22-11-00-740-806.
